| Model Number |
PNML6F088804 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the middle cerebral artery (mca) using a neuron max 6f 088 long sheath (neuron max).During the procedure, while advancing the neuron max and dilator from the brachiocephalic artery into the carotid artery, the physician experienced resistance and the neuron max became kinked.Therefore, the neuron max was removed.It was reported that the neuron max became bent on the turn around the subclavian artery.The procedure was completed using a new neuron max.There was no report of an adverse effect to the patient.